# SDR TWAA0104701

- Difficulty date: March 13, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 9,072 hours, 4,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606004
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CABIN ROW 22 TWO RED EGRESS LIGHT LENSES AND A LIGHT MODULE WERE MISSING.  REPLACED THE LENSES P/N 0105607-310, AND THE LIGHT MODULE.  CHECK-C 6-3-00 STL.
